# SDR DXTA200300001

- Difficulty date: January 23, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 3,228 hours, 2,193 cycles
- Engine: Allsn AE3007C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Circuit Board
- Part number: 99144315
- Part serial: OBTE30485
- Condition: Failed
- Location: Thrust Reverser
- Part time: 3,228 hours, 2,193 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO GSO, (LT TR AUTOSTOW) AMBER CAS MESSAGE ILLUMINATED AND THROTTLE ROLLED BACK TO IDLE.
